# SDR ASAA2023121347273

- Difficulty date: December 13, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367150100000
- Condition: Punctured
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 549: CABIN FLOOR PANEL 232SF SMALL HOLE AT REAR R/H EDGE AND HOLE 1/3 WAY FRONT GROUNDED - YES. EVALUATED 232SF CABIN FLOOR PANEL AS BEYOND REPAIRABLE LIMITS & REQÏ¿½S REPLACEMENT IAW A320-200-SRM 53-02-00-283-001 TABLE 2 REV.146.FH-35266:10,  FC-11749, WV-015, RECEIVED NEW FLOOR BOARD PANEL 232SF INSTALLATION ON NON ROUTINE 32098. G1871098  P.O#1077076.4
